Kähler structures and convexity properties of coadjoint orbits.

Karl-Hermann Neeb

Forum mathematicum (1995)

  • Volume: 7, Issue: 3, page 349-384
  • ISSN: 0933-7741; 1435-5337/e

How to cite

top

Neeb, Karl-Hermann. "Kähler structures and convexity properties of coadjoint orbits.." Forum mathematicum 7.3 (1995): 349-384. <http://eudml.org/doc/186426>.

@article{Neeb1995,
author = {Neeb, Karl-Hermann},
journal = {Forum mathematicum},
keywords = {finite dimensional real Lie algebras; coadjoint orbits; Kähler structures; symplectic structures; root decompositions; compactly embedded Cartan algebras; Kähler orbits},
number = {3},
pages = {349-384},
title = {Kähler structures and convexity properties of coadjoint orbits.},
url = {http://eudml.org/doc/186426},
volume = {7},
year = {1995},
}

TY - JOUR
AU - Neeb, Karl-Hermann
TI - Kähler structures and convexity properties of coadjoint orbits.
JO - Forum mathematicum
PY - 1995
VL - 7
IS - 3
SP - 349
EP - 384
KW - finite dimensional real Lie algebras; coadjoint orbits; Kähler structures; symplectic structures; root decompositions; compactly embedded Cartan algebras; Kähler orbits
UR - http://eudml.org/doc/186426
ER -

NotesEmbed ?

top

You must be logged in to post comments.